MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 9/19/2024, an fda medwatch notification was received via email.A facility representative reported that the tip of the fibertak from an ar-3688 knotless fibertak biceps implant system broke off in the patient's humerus.This was discovered during a procedure in (b)(6) 2024.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20345095
Report Number1220246-2024-07912
Device Sequence Number15459882
Product Code MBI
UDI-Device Identifier00888867398740
UDI-Public(01)00888867398740(11)240325(17)290228(10)15224776
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K222161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS TENSIONABLE FIBERTAK BICEPS KIT
Device Catalogue NumberAR-3688
Device Lot Number15224776
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown